Announcement

Announcement Module
Collapse
No announcement yet.

Leg & foot pain after chemo and Bleo Lung

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Leg & foot pain after chemo and Bleo Lung

    Has anyone had bad foot and leg pain after treatment? I completed chemo 5/25/2020, it has been 9 months. I had severe Bleo Lung and was on Heavy steroids until 11/30/2020, it has been 11 weeks since I was completely off of steroids. I know about muscle loss on high dose steroids, but I am pretty sure it’s not that.

    It seems that the bottom of my feet are swollen and the heels of my feet hurt to walk on. My legs are swollen from my knees down. My arms and fingers are a bit swollen as my wedding ring and watch don’t fit. This has been going on since about the time I got off steroids for Bleo Lung

  • #2
    Hello BetterOnABoat,


    I don't know if the steroids are responsible for this, but I'll share my own experience here.

    2-3 months after my high-dose chemos I had severe swelling of the feet, much like what you're describing. My feet and legs hurt constantly and it became so bad I couldn't walk without being in pain. The pain seemed to be not as intense in the morning though. This went on for weeks, maybe 1-2 months, before it slowly got better. My feet weren't swollen anymore and the pain subsided and then disappeared without any treatment.

    Maybe what you're experiencing is the same as what I did. If that's the case it will go away eventually, but it will take time. It will be quite painful for a while. Still, I think it's better that you see a doctor as they might speed up the recovery or prescribe something to ease the pain. Or, your case might be different from mine and may require a completely different approach.
    Pure choriocarcinoma stage 3c - testis primary, mets to lungs, 4 lymph nodes >2 cm
    Left I/O 08/18
    BEPx4 10/18
    round 1 hcg - 225 000, down to 642 then rising
    round 2 hcg - 830, down to 40 then rising
    round 3 hcg - 72, down to 15 then rising
    round 4 hcg - 542, down to 7
    HDC regimen SWENOTECA IV 03/19
    round 1 hcg ~1500, down to 1.14 then rising
    round 2 hcg ~100, down to <0.1
    All clear 06/19. Remission.

    Comment


    • #3
      Better: what does your doc say about the swelling & pain? If you haven;t brought it up, you should, I haven't heard of anyone with similar problems on here.Are you on any other meds?
      Jan, 1975: Right I/O, followed by RPLND
      Dec, 2009: Left I/O, followed by 3xBEP

      Comment


      • #4
        As an aside, being on steroids longer-term and with the potential for lower testosterone levels given the TC itself and the orchiectomy. It may be worth speaking to your doctor earlier than later about bone health (i.e. could all of these things weakened your bones and is there something that could be done to help them)? Obviously, this is more of a long-term issue but wanted to mention it.

        Mike
        Oct. 2005 felt lump but waited over 7 months.
        06.15.06 "You have Cancer"
        06.26.06 Left I/O
        06.29.06 Personal Cancer Diagnosis Date: Got my own pathology report from medical records.
        06.30.06 It's Official - Stage I Seminoma
        Surveillance...
        Founded the Testicular Cancer Society
        6.29.13 Summited Mt. Kilimanjaro for 7th Cancerversary

        For some reason I do not get notices of private messages on here so please feel free to email me directly at mike@tc-cancer.com if you would like to chat privately so as to avoid any delays.

        Comment


        • #5
          Nearing the end of 3xBEP and have have blisters on the tops of big toes and bottoms of other toes. I also have pain in the heels of my feet. Started with the 2nd cycle. No swelling for me. Heel pain went away between 2nd and 3rd cycle but returned during the 3rd long week. Hoping it clears up after treatment ends.

          Comment

          Working...
          X